# SDR FDEA202309261654

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-300
- Aircraft serial: 63127
- Aircraft time: 3,516 hours, 1,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: F02007
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE DURING APPROACH PHASE, IMPLEMENTED  QRH AND LANDED FLAPS 20.  EMERGENCY DECLARED.  CAPTAIN ADVISED THE FLAPS STOPPED AT 5  DEGREES, NO SPLIT, NO ROLL  USED ALTERNATE TO SELECT FLAPS TO 20 DEGREES  AND LANDED   REMOVED AND REPLACED FSEU REF. B767 AMM 27-51-01-4, OPS CHECK GOOD, BITE CHECK   GOOD AND POSITION TRANS NUMBERS ALL WITHIN LIMITS. OK FOR SERVICE.
